The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2008 | 2006 | 2004 | 2003 | 2002 | 2001 | 2000 | 1999
Number of items: 21.

2008

Blasiak, P.; Duchamp, G. H. E.; Horzela, A.; Penson, K. A. and Solomon, A. (2008). Heisenberg–Weyl algebra revisited: combinatorics of words and paths. Journal of Physics A: Mathematical and General, 41 p. 415204.

2006

Blasiak, P.; Horzela, A.; Penson, K. A. and Solomon, A. I. (2006). Dobinski-type relations: some properties and physical applications. Journal of Physics A: Mathematical and General, 39 pp. 4999–5006.

Smith, T.B. (2006). Wavefunctions on phase space. Journal of Physics A: Mathematical and General, 39(6) pp. 1469–1484. file

Smith, T.B. (2006). Generalized Q-functions. Journal of Physics A: Mathematical and General, 39(44) pp. 13747–13756. file

2004

Mestel, B. D. and Osbaldestin, A. H. (2004). A garden of orchids: a generalized Harper equation at quadratic irrational frequencies. Journal of Physics A: Mathematical and General, 37(39) pp. 9071–9086.

Mestel, B. D. and Osbaldestin, A. H. (2004). Renormalization of correlations in a quasiperiodically forced two-level system: quadratic irrationals. Journal of Physics A: Mathematical and General, 37(38) pp. 8969–8989.

Penson, K. A.; Blasiak, P.; Duchamp, G.; Horzela, A. and Solomon, A. I. (2004). Hierarchical Dobi ski-type relations via substitution and the moment problem. Journal of Physics A: Mathematical and General, 37(10) pp. 3475–3487.

Penson, K.A.; Blasiak, P.; Duchamp, G.; Horzela, A. and Solomon, A.I. (2004). Hierarchical Dobinski-type relations via substitution and the moment problem. Journal of Physics A: Mathematical and General, 37(10) pp. 3475–3487.

Wilkinson, Michael (2004). Screening of charged singularities of random fields. Journal of Physics A: Mathematical and General, 37 pp. 6763–6771.

2003

Blasiak, P.; Penson, K.A. and Solomon, A.I. (2003). Dobinski-type relations and the log-normal distribution. Journal of Physics A: Mathematical and General, 36(18) L273-L278.

Grimm, Uwe and Martin, Paul P. (2003). The bubble algebra: structure of a two-colour Temperley–Lieb Algebra. Journal of Physics A: Mathematical and General, 36(42) pp. 10551–10571. file

2002

Fu, Hongchen; Solomon, Allan I. and Wang, Xiaoguang (2002). Pairwise entanglement in the xx model with a magnetic impurity. Journal of Physics A: Mathematical and General, 35(19) pp. 4293–4300.

Grimm, Uwe (2002). Spectrum of a duality-twisted Ising quantum chain. Journal of Physics A: Mathematical and General, 35(3) L25-L30. file

Schirmer, S.G; Solomon, A.I. and Leahy, J.V. (2002). Degrees of controllability for quantum systems and application to atomic systems. Journal of Physics A: Mathematical and General, 35(18) pp. 4125–4141.

Schirmer, S.G.; Solomon, A.I. and Leahy, J.V. (2002). Criteria for reachability of quantum states. Journal of Physics A: Mathematical and General, 35(40) pp. 8551–8562.

Schirmer, S. J.; Pullen, I. C. H. and Solomon, A. I. (2002). Identification of dynamical Lie algebras for finite-level quantum control systems. Journal of Physics A: Mathematical and General, 35(9) pp. 2327–2340.

2001

Fu, H.; Schirmer, S. G. and Solomon, A. I. (2001). Complete controllability of finite-level quantum systems. Journal of Physics A: Mathematical and General, 34(8) pp. 1679–1690.

Wang, Xiaoguang; Fu, Hongchen and Solomon, Allan I (2001). Thermal entanglement in three-qubit Heisenberg models. Journal of Physics A: Mathematical and General, 34(50) pp. 11307–11320.

Wilkinson, Michael (2001). Energy-shell bases. Journal of Physics A: Mathematical and General, 34(49) pp. 11149–11156.

2000

Guan, Xi-Wen; Grimm, Uwe; Roemer, Rudolf A. and Schreiber, Michael (2000). Integrable impurities for an open fermion chain. Journal of Physics A: Mathematical and General, 33(21) pp. 3863–3879.

1999

Repetozwicz, Przemyslaw; Grimm, Uwe and Schreiber, Michael (1999). High-temperature expansion for Ising models on quasiperiodic tilings. Journal of Physics A: Mathematical and General, 32(24) pp. 4397–4418.

This list was generated on Mon Sep 1 22:14:06 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk